# SDR SIMA0677

- Difficulty date: March 7, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N609AE
- Make and model: Emb EMB-145
- Aircraft serial: 145069
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 852701
- Part serial: A2339
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LIT - FLT 3561 - CREW REPORTED ENGINE 1/2 REV DISAGREE AND AIR/GROUND INOPERATIVE MESSAGE ON EICAS.  CREW DIVERTED TO LIT.  UPON LANDING ALL FAULT MESSAGES WENT AWAY.  REMOVED AND REPLACED NR 2 ENGINE WEIGHT ON WHEEL SWITCH IAW EMB145 AMM 32-63-02.  OPS CHECK GOOD IAW AMM 32-63-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
